# SDR DALA2022121508130

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3122 - CORROSION FLOOR BEAM +Y765 LOCATED BTW FR16 TO FR20 AT FWD GALLEY AREA. CORRECTIVE ACTION: RESTORED PROTECTIVE TREATMENT ON THE REWORKED AREA AS PER A319 SRM 51-75-12. (2538305)
